Differential and Integral Equations

On a class of nonlinear elliptic equations with lower order terms

A. Alvino, M.F. Betta, A. Mercaldo, and R. Volpicelli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we prove an existence result for weak solutions to a class of Dirichlet boundary value problems whose prototype is \begin{equation*} \label{pa} \left\{ \begin{array}{lll} -\Delta_p u =\beta |\nabla u|^{q} +c(x)|u|^{p-2}u +f & & \text{in}\ \Omega \\ u=0 & & \text{on}\ \partial \Omega , \end{array} \right. \end{equation*} where $\Omega $ is a bounded open subset of $\mathbb R^N$, $N\geq 2$, $\Delta_p u={\rm div} \left(|\nabla u|^{p-2}\nabla u\right)$, $1 < p < N$, $ p-1 < q\le p-1+\frac p N$, $\beta $ is a positive constant, $c\in L^{\frac N p}(\Omega)$ with $c\ge 0$, $c\neq 0$ and $f\in L^{(p^*)'}(\Omega).$ We further assume smallness assumptions on $c$ and $f$. Our approach is based on Schauder's fixed point theorem.

Article information

Source
Differential Integral Equations, Volume 32, Number 3/4 (2019), 223-232.

Dates
First available in Project Euclid: 23 January 2019

Permanent link to this document
https://projecteuclid.org/euclid.die/1548212430

Mathematical Reviews number (MathSciNet)
MR3909985

Zentralblatt MATH identifier
07036981

Subjects
Primary: 35J60: Nonlinear elliptic equations 35J25: Boundary value problems for second-order elliptic equations

Citation

Alvino, A.; Betta, M.F.; Mercaldo, A.; Volpicelli, R. On a class of nonlinear elliptic equations with lower order terms. Differential Integral Equations 32 (2019), no. 3/4, 223--232. https://projecteuclid.org/euclid.die/1548212430


Export citation